MathSciNet Relay Station
MathSciNet bibliographic data
MR2053357 32E30
Anderson, John T.; Izzo, Alexander J.; Wermer, John Polynomial approximation on real-analytic varieties in $\bold C^n$. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1495–1500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement